# SDR CA020109001

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Flange
- Part number: 11203025221
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILBOOM SENT FROM A CUSTOMER IN THE USA FOR REPAIR OF A DAMAGED SKIN.  DURING DISASSEMBLY THE TAILBOOM TO FUSELAGE ATTACHMENT RING FOUND CORRODED.  AT THE 1:00 AND 11:00 O'CLOCK POSITION DEPTH 1 MM AT THE 2:00 AND 10:00 O'CLOCK  POSITION 0.2 MM AT THE 6:00 O'CLOCK POSITION DEPTH OF 0.6MM.
